Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grubby456

Post-Inflammatory Redness? (Pic)

Recommended Posts

i had very bad pustular acne around mouth area. I used Duac once a day for a couple of months and now I'm 100% pimple free.

Problem is that it left red marks, rash and spots where my acne used to be. it's been month and i don't see any improvement.

here is a pic

http://imageshack.us/photo/my-images/853/photoon20130213at1104am.jpg/

As you can see the marks are pretty obvious. I thought for a long time it was irritation but the skin isn't stinging or anything. I'm even using Duac every 2-3 days only to prevent acne.

Do you think i should start using SA wash or something during the day? I also recently had a prescription of Differin that I am using every night but I would like to speed up the process. I never used anything but BP (wash & gel) before and i feel like it's only helping with pimples and to prevent, but useless with PIH.

thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×